MathSciNet Relay Station
MathSciNet bibliographic data
MR116314 54.00
Ponomarev, V. Axioms of countability and continuous mappings. (Russian) Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8 1960 127–134.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement